Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

bleeding between periods but on the combined pill. WARNING TMI

(5 Posts)
MegGriffin Sun 09-Feb-14 18:30:31

I went to the doctors last Monday as I have been having bleeding in addition to my period. It lasts for about 3 days and usually occurs after I poo as the straining makes it come out and there is lots in the water and when I wipe. It is definitely coming from vagina not bladder or bum. I have also been having period type pains accompanying this. This has occured for the last 3 months and I have been on the pill for about a year with no problems.
the doc has referred me for an ultrasound which has come throu really quickly.
I also have a history of endo although this is why I am on the pill. And I am up to date with smears and not pregnant.
Has anyone had this and what was the outcome? I'm really worried.

hildaogden99 Sun 09-Feb-14 21:30:38

Me! I had been on cilest for years with no problem when I started spotting between periods late last year. I had a transvaginal ultrasound which showed fibroids. I then went to see a gynaecologist who confirmed the fibroids were the cause (depends on the position of them apparently - mine were under the lining of the womb). I had them removed via hysterocopy at the beginning of January. I also came off the pill & had a mirena coil fitted. I only stopped spotting (touch wood) about a week ago so still early days.

There are lots of causes of mid cycle bleeding, most of them not serious (don't Google!). Good luck.

MegGriffin Sun 09-Feb-14 22:07:29

Thank you so much for your reply. I'm glad you got yours sorted out. luckily I don't have to wait long but it's a bit scary.

summertimeandthelivingiseasy Mon 10-Feb-14 12:40:43

I had it. Doctor had some swabs done. Nothing showed and no follow up, just told it was one of those things. It went away.

Months later, it was on the news that they had discovered that taking St John's wort interefered with the pill.

I was taking that.

MegGriffin Mon 10-Feb-14 19:45:46

Thanks for your reply summertime. Glad all was ok for you. I don't take any supplements except multivitamin tablet but that's interesting to know.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now